# SDR DALA2025041703029

- Difficulty date: April 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,687 hours, 5,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SKIN SURFACE COVERED BY SCUFF PLATE HAS CORROSION IN THE SURROUNDING AREA OF SCREW HOLE #14OL. (MARKED) REF AA# 5331-01297-01C. ACCOMPLISHED ERA 625049-14 REV ORG SECTION 1 ASSOCIATED ER/A 14-625049 ADDED FOR AC 8106. (LP# 0910152)
